# SDR ACE1031011

- Difficulty date: November 1, 2001
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 12990251
- Condition: Leaking
- Location: Drain
- Part time: 37,454 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A FAILED NR 2 ENGINE LOW PRESSURE FUEL BOOST PUMP WAS IDENTIFIED WHILE THE AIRCRAFT WAS IN THE HANGAR FOR OTHER MAINTENANCE.  THE FAILURE WAS IDENTIFIED BY FUEL DRIPPING OUT OF THE NR 2 ENGINE GANG DRAIN DUE TO PREVIOUS COMPLIANCE WITH MFG MANDATORY SB 71-3307.  THIS IS THE SECOND OCCURRENCE OF FUEL RESIDUE BEING FOUND IN THE LANDING GEAR WELL AND ON THE LANDING GEAR DUE TO THE POST SB LOCATION OF THE LOW PRESSURE FUEL PUMP DRAIN.  SUGGEST SB 71-3307 BE REVIEWED AND A POSSIBLE CHANGE TO DRAIN POINT LOCATION BE INVESTIGATED.  CONSIDER A CHANGE OF THE DRAIN CONNECTION TO THE ENGINE BREATHER LINE TO BE A SAFER LOCATION FOR THE VENTING OF RAW FUEL.
